IIUM Repository (IREP)

Items where Author is "Hassan, Talib Hashim"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Chowdhury, Md. Sazzad Hossien and Hassan, Talib Hashim (2011) A new reliable algorithm based on homotopy-perturbation method for power-law fin-type problems. Australian Journal of Basic and Applied Sciences, 5 (4). pp. 44-50. ISSN 1991-8178

Chowdhury, Md. Sazzad Hossien and Hassan, Talib Hashim and Mawa, S. (2010) A new application of homotopy perturbation method to the reaction-diffusion Brusselator model. Procedia Social and Behavioral Sciences, 8 . pp. 648-653. ISSN 1877-0428

Conference or Workshop Item

Chowdhury, Md. Sazzad Hossien and Hassan, Talib Hashim and Ismail, Ahmad Faris (2010) A modified algorithm for the homotopy perturbation method with applications to Lotka-Volterra systems. In: 6th IMT-GT Conference on Mathematics, Statistics and its Applications (ICMSA2010), 3-4 November, 2010, Kuala Lumpur, Malaysia.

Hassan, Talib Hashim and Azram, Mohammad and Daoud, Jamal Ibrahim (2009) Application of Taylor-Newton homotopy method for solving electrical engineering design problem. In: 2nd International Conference on Power Control and Optimization 2009, 1-3 June, 2009, Bali Island, Indonesia.

This list was generated on Fri Nov 24 04:00:11 2017 +08.